Núria Fagella
Núria Fagella
Professor of Mathematics, Universitat de Barcelona. BGSMath.
Verified email at maia.ub.es - Homepage
Title
Cited by
Cited by
Year
Quasiconformal surgery in holomorphic dynamics
B Branner, N Fagella, X Buff
Cambridge University Press, 2014
1162014
Periodic points of holomorphic maps via Lefschetz numbers
N Fagella, J Llibre
Transactions of the American Mathematical Society 352 (10), 4711-4730, 2000
532000
Limiting dynamics for the complex standard family
N Fagella
International Journal of Bifurcation and Chaos 5 (03), 673-699, 1995
461995
Dynamics of the complex standard family
N Fagella
Journal of mathematical analysis and applications 229 (1), 1-31, 1999
371999
Univalent Baker domains
K Baranski, N Fagella
Nonlinearity 14 (3), 411, 2001
282001
Deformation of entire functions with Baker domains
N Fagella, C Henriksen
Discrete & Continuous Dynamical Systems-A 15 (2), 379, 2006
272006
Homeomorphisms between limbs of the Mandelbrot set
B Branner, N Fagella
The Journal of Geometric Analysis 9 (3), 327-390, 1999
271999
Hyperbolic entire functions with bounded Fatou components
W Bergweiler, N Fagella, L Rempe-Gillen
Commentarii Mathematici Helvetici 90 (4), 799-829, 2015
232015
Wandering domains for composition of entire functions
N Fagella, S Godillon, X Jarque
Journal of Mathematical Analysis and Applications 429 (1), 478-496, 2015
182015
A separation theorem for entire transcendental maps
AM Benini, N Fagella
Proceedings of the London Mathematical Society 110 (2), 291-324, 2015
182015
On the connectivity of the Julia sets of meromorphic functions
K Barański, N Fagella, X Jarque, B Karpińska
Inventiones mathematicae 198 (3), 591-636, 2014
182014
Existence of Herman rings for meromorphic functions
P Domínguez, N Fagella
Complex Variables, Theory and Application: An International Journal 49 (12 …, 2004
182004
Residual Julia sets of rational and transcendental functions
P Domínguez, N Fagella
Transcendental dynamics and complex analysis, 138-164, 2008
172008
Hyperbolic components of the complex exponential family
RL Devaney, N Fagella, X Jarque
Fundamenta Mathematicae 174, 193-215, 2002
172002
Capture zones of the family of functions λzm exp (z)
N Fagella, A Garijo
International Journal of Bifurcation and Chaos 13 (09), 2623-2640, 2003
162003
Surgery on Herman rings of the complex standard family
N Fagella, L Geyer
Ergodic Theory and Dynamical Systems 23 (2), 493-508, 2003
162003
Dynamics on Hubbard trees
L Alsedà, N Fagella
Fundamenta Mathematicae 164, 115-141, 2000
152000
On a family of rational perturbations of the doubling map
J Canela, N Fagella, A Garijo
Journal of Difference Equations and Applications 21 (8), 715-741, 2015
142015
Accesses to infinity from Fatou components
K Barański, N Fagella, X Jarque, B Karpińska
arXiv preprint arXiv:1411.5473, 2014
142014
Sierpi\'{n} ski curve Julia sets for quadratic rational maps
RL Devaney, N Fagella, A Garijo, X Jarque
Annales Academiae Scientiarum Fennicae-Mathematica 39, 3-22, 2014
142014
The system can't perform the operation now. Try again later.
Articles 1–20